# SDR SWAA2024090634237

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 49,614 hours, 30,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

11 DEF EMERGENCY LIGHT LOOSE IN O/H BIN BULLNOSE<[01] SECURED 11DEF EMERGENCY LIGHT IN O/H BULLNOSE PER CMM 25-24-02.
